# SDR MALA975873

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833MA
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10126271
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TWO EMERGENCY LIGHTS INOP AND AN EMERGENCY EXIT LIGHT COVER IS MISSING BY PASSENGER STAIRS.  MAINTENANCE RELAMPED EMERGENCY LIGHTS (PN MS25231-316) AND REPLACED EXIT SIGN WITH A NEW LENS, ALL CHECKS GOOD.
